# SDR SWIA202161262

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CIRCUMFERENTIAL JOINT INTERFACE FS280.00 TO FS282.86 CORRODED STGR24L Â€“ STGR26R. (MARKED)     (C-CHECK RO 9/27/2021)    REMOVED CORROSION FROM CIRCUMFERENTIAL JOINT AT FS280-282.86 BETWEEN STGR24L-26R, MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS REF MHIRJ REO 670-53-21-2105 REV -- DATED 2021-08-11, DWGSH670-32524 REV-A AND CRJ700 SRM 51-42-06-001-001-A01.  RESTORED FASTENERS AND FINISH. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
